# SDR UALA2013043003031

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 62,881 hours, 23,815 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE ROW 37 DEF IS LOOSE AND WIGGLES.  FOUND FWD INBD FOOT LOOSE.  TIGHTENED FOOT.  SEAT ASSY SECURE.
